On a Maximal Number of Period Annuli
Yelena Kozmina and
Felix Sadyrbaev
Abstract and Applied Analysis, 2011, vol. 2011, 1-8
Abstract:
We consider equation 𠑥 ″ + 𠑔 ( 𠑥 ) = 0 , where 𠑔 ( 𠑥 ) is a polynomial, allowing the equation to have multiple period annuli. We detect the maximal number of possible period annuli for polynomials of odd degree and show how the respective optimal polynomials can be constructed.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/393875.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/393875.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:393875
DOI: 10.1155/2011/393875
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().